The structure of (theta, pyramid, 1-wheel, 3-wheel)-free graphs

Boncompagni, V, Radovanović, M and Vušković, K (2019) The structure of (theta, pyramid, 1-wheel, 3-wheel)-free graphs. Journal of Graph Theory, 90 (4). pp. 591-628. ISSN 0364-9024

Abstract

Metadata

Item Type: Article
Authors/Creators:
  • Boncompagni, V
  • Radovanović, M
  • Vušković, K
Copyright, Publisher and Additional Information:

© 2018 Wiley Periodicals, Inc. This is the peer reviewed version of the following article: Boncompagni, V, Radovanović, M and Vušković, K (2018) The structure of (theta, pyramid, 1-wheel, 3-wheel)-free graphs. Journal of Graph Theory. ISSN 0364-9024. which has been published in final form at https://doi.org/10.1002/jgt.22415. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Use of Self-Archived Versions.

Keywords: 2‐amalgams; bisimplicial cutsets; clique cutsets; decomposition; recognition algorithm; structure; vertex coloring
Dates:
  • Published: 4 February 2019
  • Published (online): 25 October 2018
  • Accepted: 6 July 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Computing (Leeds)
Funding Information:
Funder
Grant number
EPSRC
EP/K016423/1
EPSRC
EP/N019660/1
Depositing User: Symplectic Publications
Date Deposited: 07 Sep 2018 12:09
Last Modified: 25 Oct 2019 00:38
Status: Published
Publisher: Wiley
Identification Number: 10.1002/jgt.22415
Open Archives Initiative ID (OAI ID):

Export

Statistics